I am having problems with low blood pressure. Mine is naturally low and has dropped even further so feeling pretty spaced out. I have had 2 cycles of FEC. About 4 hours after 1st cycle was just about to pass out, ringing in ears, pupils dilated & went clammy. I flopped onto bed and my hubby got me laid flat with legs elevated. My BP was 88/48. I had various other side effects so my onc reduced my second dose which I had Wednesday 9/1/19 by 20%. He said lowered BP can be a side effect of chemo and accompanying drugs and has advised me to have a couple of dioralyte sachets a day as replacing salts and potassium etc. Should help. I'm managing one a day as makes me feel nauseous but will try to increase. Still feeling dizzy but not as bad as last time. Hope this helps x
I just found this thread after ringing the hotline and getting no help or answers from the nurse.
I've had one dose of AC (so similar but not the same as you Bay) and have been dizzy/spacey ever since. I've always tended to have low blood pressure (eg. 100/60) and so have never been on blood pressure medications. Today when I checked, my BP was 83/54.
The nurse said low BP isn't listed as a side effect (even a rare one) of A or C and so she really had no explanation. I'm drinking & eating fairly normally so it's not dehydration. I really hope I don't have heart damage.
Hi, I've been on medication for high blood pressure for about 3 years and my head is the same, altho not as bad as you.... I've gone really light headed and off balance -I've just been advised to stop my medication too as my Bp has gone really low and see if my 'head' improves!
I can't offer you any advice unfortunately as this is first day I haven't taken the tablets but just thought I'd let you know you're not the only one! Strange isn't it!